# SDR SWAA2021080934626

- Difficulty date: December 5, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 27,618 hours, 12,362 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Reveal
- Condition: Bent
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORU SURROUND REVEAL FRAME AT STATION 794R SHOWS BOTTOM AFT CORNER BENT AND CRACKED AROUND LOWER CORNER FASTNER. MEASURES 1.5' IN LENGTH; 1.25' IN WIDTH; AND 0.5' IN HEIGHT / COMPLIED WITH TC 20-153-02436. TRANSFERRED TO LOG PAGE 0186977E FOR MX NOTE DEFERRAL
